New Arrivals/Restock

(3 pack) Equate Max Strength Day & Night Cold + Flu Relief Gelcaps, 325mg, 20 Count

flash sale iconLimited Time Sale
Until the end
14
17
14

US$18.00 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
Used  US$12.00
quantity

Product details

Management number 240253668 Release Date 2026/07/16 List Price US$12.00 Model Number 240253668
Category

Equate Maximum Strength Day & Night Cold and Flu Relief Gelcaps, 325 mg, 20 Count Fight cold and flu symptoms around the clock with Equate Day & Night Gelcaps. Each softgel is packed with powerful ingredients to relieve headaches, fever, sore throat, cough, congestion, and body aches. The daytime formula provides relief without making you drowsy, while the nighttime formula helps you rest and recover. Get fast, effective relief—day or night. For adult use.

  • Equate Max Strength Day & Night Cold + Flu Relief Gelcaps, 325mg, 20 Count
  • Contains 20 liquid filled softgel capsules for relief of cold and flu symptom
  • For ages 12+
  • Temporarily relieves these symptoms due to a cold or flu: minor aches and pains, cough, headache, sore throat, nasal and sinus congestion, and temporarily reduces fever
  • 12 Non-Drowsy Day softgels relieve nasal congestion, cough, headache and body ache, sore throat, and sinus pressure
  • Daytime active ingredients (in each softgel): Acetaminophen 325 mg (pain reliever/fever reducer), Dextromethorphan HBr 10 mg (cough suppressant), Phenylephrine HCl 5 mg (nasal decongestant)
  • 8 Nighttime sinus relief softgels relieve nasal congestion, sinus pressure, and pain, control cough, and relieve runny nose and sneezing
  • Nighttime only: temporarily relieves sneezing and runny nose
  • Nighttime active ingredients (in each softgel): Acetaminophen 325 mg (pain reliever/fever reducer), Dextromethorphan HBr 10 mg (cough suppressant), Doxylamine succinate 6.25 mg (antihistamine), Phenylephrine HCl 5 mg (nasal decongestant)
  • For adult use. 
Over-the-counter medicine type Cough & Cold
Health concern Cold
Medicine strength DayTime: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg; NightTime: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine hydrochloride 5 mg
Dosage Adults and children 12 years and over: take 2 softgels with water every 4 hours
Instructions Adults and children 12 years and over: take 2 softgels with water every 4 hours
Brand Equate
Age group Adult
Form Gelcaps
Symptoms Headache, Fever, Sore Throat, Cough, Congestion, Body Aches, Sneezing, Runny Nose
Flavor Unflavored
Features Medicated
Inactive ingredients Daytime: FD&C Red #40, FD&C Yellow #6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan, titanium dioxide Nighttime: D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan, sodium hydroxide*, titanium dioxide *may contain this ingredient
Size 20
Count per pack 20
Product net content parent 20 Count
Product net content uom Count
Items included 20 Liquid Filled Softgel Capsules
Retail packaging Single Piece
Stop use indications See label
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review